# SDR 95ZZZX6127

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801801
- Condition: Worn
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - MANUAL SPOILER FAULT LIGHT ILLUMINATED AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE LAS STATION.  TNE NLG ELECTRONIC POSITION SENSOR WAS FOUND TO BE OUT OF ADJUSTMENT DUE TO NORMAL WEAR.  THE SWITCH WAS ADJUSTED IAW THE AIRCRAFT MM. A TEST FLIGHT WAS CONDUCTED TO ENSURE NO FURTHER DIFFICULTIES WITH THE MANUAL SPOILER FAULT INDICATOR, THE AIRCRAFT WAS RETURNED TO SERVICE.
